Citalopram

B

BEPD81

New member
Joined
Jun 15, 2016
Messages
1
#1
Hi. I have been on citalopram for about 3 years in various doses. I stopped taking about 3 weeks ago and all has been ok. But over the last few days I have started to feel a bit lost and more emotional than usual. Not looking for fixes but don't feel I can discuss with friends and family so wanted to try a safe environment to see what others may say or have been through. I often feel that speaking to those close to me will open up judgment and give people the impression I'm weak. Hence my first post here, any discussion appreciated and I wish you all happiness in the future with whatever battles you may be going through.
 
Takana

Takana

Well-known member
Joined
Jun 15, 2016
Messages
199
Location
Takama-ga-hara
#2
brighter every day.

Hello friend,
I know what you mean, sometimes strangers are so much easier to talk to as there are no pre judgements. I have come off citalopram myself and have felt similar to you, it took me about 6-8 weeks for the more sensitive emotional feelings to settle but be assured it does ease as I'm sure many people will tell you. Please don't let the impression of being weak stop you from opening up as you have come off citalopram and that shows strength. I was told "everyday gets a little brighter and on the darker days, we eat ice cream"

Namaste
Kisui.
 
H

Hymas

Well-known member
Joined
Jun 14, 2016
Messages
84
Location
United Kingdom
#3
Hi Bepd81, welcome to the forums!

Firstly well done on signing up and making the first steps to finding people to talk to. As kisui has said very well sometimes strangers are a lot easier to talk to. I'm new on here as well, this is only my second day here and already have said more on here than I have to anyone in over a year!

Again as kisui has already pointed out, you aren't weak! You should be proud of yourself for the effort your putting in!

Stay online, we are all here to help each other. Having someone around whether a stranger or not is always better than no one at all.

All the best!